# SDR VNAA202407120040

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67037567
- Condition: Chafed
- Location: Zone 100
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00147837 DISCREPANCY: FUSELAGE OUTER SKIN IS CHAFED UNDER AFT LAV. RINSE/FILL PORT. CORRECTIVE ACTION: FOUND AN EXTERNAL REINFORCING DOUBLER AROUND CANNON PLUG PL118J1 TO BE CHAFED. NOT THE EXTERNAL SKIN. COMPLIED WITH REMAINING STEPS OF REO 670-53-51-281 REV - DATED 2024-04-05
